# SDR CALA0100914

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: #6 Flap Trk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8" CRACK IN STIFFENER LOCATED JUST FORWARD OF HORSE COLLAR IN #6 FLAP TRACK FAIRING. THE STIFFENER WAS REPLACED IAW SRM 51-10-02.
